VIEW VIDEO

Watch Video

Recent Launched Product
Umeco-Vit Capsule Mecobalamin, Alpha Lipoic Acid, Vitamin B1, Vitamin B6 & Folic Acid
Yonizex-SG Capsule Natural Extract, Vitamins & Minerals
Smaclif Plus Tablets Aceclofenac & Paracetamol
Ucozeth-500mg Tablet Azithromycin 500 mg
Yonikast-L Tablet Levocetirizine 5 mg, Montelukast 10 mg
Yonizex-L Syrup Lycopene with Multivitamins & Multiminerals

SMOLTIF-MF

₹28.10

Paracetamol 125 mg, Mefenamic Acid 50 mg Suspension


Mefenamic acid plus paracetamol suspension is a highly useful combination for the treatment of moderate. Pains connected with rheumatoid arthritis. Paracetarnol is one of the most popular non-prescriptive analgesics, antipyretic drug. Mefenamic acid is a non-steroidal anti-inflammatory agent with analgesic properties, and a demonstrable antipyretic effect. It is licensed as an anti-inflammatory analgesic for the symptomatic relief of rheumatoid arthritis, osteoarthritis and pain including muscular, dental pain, headaches and pyrexia in children. The medicine is available in oral suspension formulation for the paediatrics population.

It has been demonstrated by recent studies from International Journal of Medical Research & Health Sciences studies of Mefenamic Acid, paracetamol shows better symptom relief compared with other formulations.

Indications

Mefenamic acid plus Paracetamol suspension is licensed for use in children and it is available in specific paediatric formulations (oral liquids). It is indicated for pain and fever in children. This formulation is used as an antipyretic as well as analgesic.

Main features:Fever, Muscle Pain, Sciatica.

Pharmacology

Pharmacokinetics

Mefenemic Acid:
Absorption:oral absorption of mefenamic acid is found to be 92.5%.
Distribution:volume of distribution is found to be 1.3 l/kg and plasma protein binding is 99%.
Metabolism:metabolism is reported Hepatic via enzyme CYP2C9.
Excretion:renal excretion accounts for 70% and plasma half life is 3-4 hr.

Paracetamol:
Absorption:oral absorbed from the gastrointestinal tract ranging from 70 to 90%. Paracetamol is also well absorbed from the rectum.
Distribution:It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells.
Metabolism:Paracetamol is extensively metabolized (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.
Excretion:A minor fraction of drug is converted to a highly reactive alkylating metabolite and excreted in the urine as cysteine and mercapturic acid conjugates.

Drug Interactions

BEFORE TAKING THIS MEDICINE TELL THE DOCTOR ABOUT ANY MEDICAL PROBLEMS AND ALLERGIES THAT A CHILD HAS OR HAD.
Mefenamic Acid:Mefenamic Acid enhances activity of oral anticoagulants but rarely significant. Increases risk of GI irritation with alcohol. Increased ciclosporin, lithium toxicity and convulsions reported with ciprofloxacin. Absorption increased by magnesium hydroxide antacids. ACE inhibitor effects may be antagonized.

Paracetamol:Absorption of paracetamol is increased by concomitant metoclopramide, and such other agents. Probenecid can decrease it's clearance whilst cholestyramine diminishes absorption of paracetamol when co administered.

Side Effects

The most commonly reported adverse effects are:
  • Feeling or being sick
  • Hypersensitivity reactions
  • Skin rashes
  • Diarrhea
  • Nausea

Contraindication

This suspension is not advocated for those allergic to its ingredients and in acute severe liver dysfunction.
"Response to medications may vary from one individual to another, contain side effects like (dizziness, vomits) that have been reported very rarely with the medicine may affect some patient's ability to drive, operate machinery."

Storage

Store in a well closed container in cool, dry place, away from direct heat and light.

Conclusion

In the nutshell this suspension has been shown to be a safe and relatively. It is clear from this study that this combination is the best antipyretic as in-terms of their efficacy and tolerability in pediatric patients with fever and can be very helpful in treating febrile illness in pediatric age group more effectively. This formulation could be a suitable alternative as a "second line" antipyretic agent, even in selected children. Moreover it has a considerable safety profile, with persistent results.

Contact Details

For More Information, Check below!